Lemsip Max Cold & Flu Lemon Sachets, 10pcs
Paracetamol, Phenylephrine Hydrochloride For the symptomatic relief of colds and flu Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked nose Ingredients: Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Also contains Ascorbic Acid (Vitamin C), Aspartame, Lactose, Sodium and Sucrose Storage: Store below 25°C in a dry place. Safety Warnings: Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Do not take if: you are allergic to any ingredient, you have heart disease, high blood pressure, overactive thyroid, an enlarged prostate, or if you are taking or have taken MAOI's (antidepressants) within 14 days or other sympathomimetic decongestants. Warnings CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding. Keep out of the sight and reach of children. Manufacturers Address: Product Licence Holder: Reckitt Benckiser Healthcare (UK) Limited, Hull, HU8 7DS.
Ingredients (Per Sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Also Contains Ascorbic Acid (Vitamin C), Aspartame, Lactose, Sodium and Sucrose
Customers also viewed
Gopuff Lemsip Max Cold & Flu Lemon Sachets, 10pcs FAQs
Can I get Lemsip Max Cold & Flu Lemon Sachets, 10pcs delivered?
How much does Lemsip Max Cold & Flu Lemon Sachets, 10pcs cost?
Does Gopuff deliver Lemsip?
Gopuff makes it easy to get your favorite products delivered fast, including Lemsip and more popular brands.
Is Lemsip Max Cold & Flu Lemon Sachets, 10pcs eligible for free delivery on Gopuff?
What happens when Lemsip Max Cold & Flu Lemon Sachets, 10pcs is out of stock?
Gopuff updates its stock regularly. Visit Health to browse our current selection.